# SDR 07FDEA02553

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827218
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK FLOORBEAM AT BS 720 RBL 48" HAS A DOUBLE DRILLED HOLE IN   FWD FLANGE OF THE UPPER CHORD.  REMOVED DAMAGE AREA'S.  FAB 2EA REPAIR ANGLES FAB 3EA SHIMS, FAB CHORD, FAB WEB, FAB T-CHORD PN 65-80690 IAW B727 SRM 51-30-2 FIG NR 8.  INSTALLED FAB PARTS AND FASTENERS IAW B727 SRM 51-30-2 PG 5 ALSO REF SRM 53-10-8.
